# SDR YENA201801090014

- Difficulty date: January 9, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 49,199 hours, 17,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DURING DESCENT BETWEEN 15,000 FEET TO 5,000 FEET.   COMPLIED WITH INFORMATION NOTICE 2017-T015B SECTION A. AIRCRAFT IS OK FOR SERVICE.
